# SDR DL757071118

- Difficulty date: April 4, 2006
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 53,688 hours, 25,395 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N345018
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT YVR, A CRACK WAS FOUND IN THE NR 2 PYLON O/B SKIN AT STA 133.5.
